# SDR SWAA2025092918498

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 17,374 hours, 8,016 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE, RT FAN COWL, TRAILING EDGE HAS DELAMINATION DAMAGE.   COMPLIED WITH EA-25-171-02621. INITIATES TLD, REINSPECT EVERY 16 DAYS & PERMANENT REPAIR WITHIN 180 DAYS.
